# SDR C2XA11IA194

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N11176
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500881
- Aircraft time: 18,762 hours, 10,716 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4077
- Condition: Inoperative
- Location: Horiz Stab
- Part time: 22,527 hours, 15,797 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MCI - FLIGHT 6049, THE CREW REPORTED THE MAIN PITCH TRIM TO BE INOPERATIVE.  THE AIRCRAFT DIVERTED TO MCI WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT (HSCU), OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFTW AS APPROVED FOR RETURN TO SERVICE.
